# SDR AALA201906039010

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LOOSE AFT ATTACH FITTING LUG UPPER NUT ON RH PYLON (1 EA). REPLACED AFT ATTACH FITTING LOG UPPER NUT ON RH  PYLON (1EA) IAW AMM 54-51-17-400-002-A STEP 4B(16) THRU 4B(24).
